# SDR AWXA0001632

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 656304611H
- Condition: Punctured
- Location: Lt L/E Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B KRUEGER FLAP PUNCTURED AT ACTUATOR MOUNT.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER IAW AWA EO 03-5743-01106-TB1.
